Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Going through menopause. Have sweats. Heat is healthy. What is wrong?

i am going through menopause right now i am 48 no long get my period... so i have the sweats all day all night but now i have something new happening when i get a hot flash and that is bad pins and needles in my arms and hands... this is not one of the symptoms of menopause . when to my cardiologist i had ASD repairs 7 years ago . he said i my heart is very healthy. this is making me nervous . what could it be do i need to see a nerologist ?
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

These all are symptoms of menopause only like hot flushes, sweating , parasthesias, mood swing..

These are not related to your heart condition or some neurological condition..

You better to consult one gynecologist regarding HORMONE REPLACEMENT THERAPY or Endocrinologist

many antidepressants like venlaflaxin, fluoxetin, anxiolytics are beneficial in this condition

Best wishes
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor